# SDR 0102076303

- Difficulty date: June 9, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 51,155 hours, 6,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emer Lts
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY ESCAPE PATH LIGHTS INOPERATVE IN "B" ZONE AND BETWEEN SEATS 1JK-4JK "A" ZONE.    REPLACED "B" ZONE POWER SUPPLY AND SECURED CONNECTOR PIN ON LIGHT ASSEMBLY AT SEAT 4JK. OPERATIONAL CHECK NORMAL.
